# SDR ASAA12511468

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 13,942 hours, 4,421 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7974
- Condition: Overtemp
- Location: Aft
- Part time: 3,948 hours, 6,615 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

APU TEMPERATURE CONTINUES TO BE ABOVE THE ESTABLISHED TEMP ON DEMAND THRESHOLD.  ACFT GROUNDED.  REPLACED THE APU IAW MM 49-11-00 AND T/C 78349010.
